# SDR QXEA2008121001235

- Difficulty date: December 8, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 4,743 hours, 4,782 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 400SG163Q
- Part serial: 2469XL
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BLI - NR 1 ENGINE APPEARED TO HANG START DURING START ATTEMPT.  RAMP PERSONNEL SAID SPARKS WERE COMING OUT OF THE DC GENERATOR VENT PORTS.  REMOVED AND REPLACED NR 1 ENG DC STARTER GEN IAW MTC 6243101.  OPS CKS GOOD, NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
